A 35-year-old male asked:
ever since being on gabapentin 600 my back pains have become more severe. is this common?
1 doctor answer
Dr. Lynne Weixel answered
36 years experience Clinical Psychology
Yes, it is reported: Call to tell your Dr - especially if it's lasted more than a few days. This may not be the only choice of treatment for your complaint so work together to either find alternatives or to find ways to tolerate the side effect(s). They can't help if you don't advise about responses. Best wishes!
Answered on Sep 7, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a small white spot on my eye lid that has become discolored a that seems to itch is this calcium
I have random upper hairs growing on my back is this normal i have used sun beds could this be a problem
Biopsy came back benign on my lung nodule but it grew to 9mm is this cancer and should I have this surgicaly removed
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month